We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
It's been awhile since I've been here. No time, no internet, ect. I'm sure I could find a reason . Anyway, my thyroid is still messed up even though I'm seeing a 'specialist' now. In January he put me on 150 mg of Levo (somthing) and Vitamin D. I ran out of Vitamin D about a month after seeing him but continued the 150 mg. When I went back to see him my Vitamin D level was normal (low normal) but my TSH was at .07 (I think, something like that - really low). I told him that it was too low for me but he said 'trust me'. So, that was in April, in June I guess I went major hyper. I felt like I was burning up inside. I couldn't get cold no matter what. I would wake up dripping wet and then I wouldn't be able to fall back to sleep. My hair was falling out like crazy, my periods were messed up, moody, sweating buckets, tired all the time, not being able to get to sleep!! There were a few other things but I can't think of them now. I kept asking my husband to make me an appointment to get my blood check but he's got his own issue right now and kept forgetting. I got to the point of my misery that I just lowered my dosage myself (as usual) and started taking 125 mg instead.
So, it's been about a month and I'm so much better. The night sweats and hotness went away first. Didn't take that long - less than a week. That was SO nice. My hair is still falling out but not in handfuls like it was. I'm sleeping but still feel tired all the time (that could be the heat here. It's been a really hot summer here with temperatures up to 130F and hotter). So, now I'm waiting to see if I normalize again which I'll probably end up going hypo like I did last time on this dosage. I'm so tired of seeing incompetent doctors and that seems to be all they have here. I guess I'm just stuck in the tetter tottering of thyroid medicines
Nice to see you, Krista!!! Do they not have you on any T3 meds?? If not, I'd get onto that. Have them check your Free T3 and see if you need it.
Stacey, wife to Allan & Mom to:
Anastasia (13)- C/S 8lbs 7oz, 20.5"
Noah (10)- C/S 8lbs 12oz, 19"
Oliver (4)- VBA2C 7lbs 3oz, 19.5"
Baby Grayson born sleeping at 39w pg due to thrombophelia;
Protein S and Protein C deficient, Factor V Leiden +, & MTHFR+
(10/16/13)- 2VBA2C 9lbs 12oz, 22" ~*WTTC our rainbow baby in the spring!*~ My Chart
My last appointment was in May. In January, my TSH was like 8 or so. He upped my meds and gave me an appointment in 4 months. In that 4 months I went down to .07. He left me on the same dosage saying basically that it was because my Vitamin D was low and that was why my thyroid wasn't working right. Once I get my Vitamin D up then I would be fine at the higher dosage. My Vitamin D is at 50 now which is normal. He gave me an appointment in 9 months!! I was like isn't that a bit long?? But he was like you need to give your body time to adjust.
Unfortunately I think I ran into another quack that doesn't know anything. I had my hopes up, but am very disappointed in my treatment. I have a hard time to get the doctors here to test me for anything. Had a heck of a time to get my antibodies tested and then nothing was done about it. I still think that that might have something to do with my thyroid problems. I told the last doctor that I've had sinus infections for the last year. They come and go but never really go away. I read online that this is a symptom of thyroid. I told the doctor and he said that it wasn't. After that I was a bit leary to be honest.
Anyway, I doubt it if I'll ever get tested for anything but the basic thyroid. I'll just have to keep adjusting my meds according to how I feel.